# SDR UF6A991005

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 12D11186
- Condition: Corroded
- Location: Bs 270-308
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - IN GALLEY AREA BY REAR BAGGAGE DOOR INTERCOSTAL BETWEEN STATIONS 270AS AND 308AS IS CORRODED.  MAINTENANCE FABRICATED INTERCOSTAL AND INSTALLED.  ALL WORK WAS DONE IAW BAE ATP SRM 51-10-03, 51-30-01, AND 51-50-02.  (M)
